# SDR 0100692287

- Difficulty date: February 26, 2001
- Submitted: March 2, 2001
- Operation: Air carrier
- Aircraft: N287US
- Make and model: Boeing 727251
- Aircraft serial: 21375
- Aircraft time: 60,777 hours, 40,381 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Rod End
- Condition: Broken
- Location: Spoiler
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, CREW NOTICED RIGHT ROLL REQUIRING 30'' YOKE INPUT TO MAINTAIN LEVEL FLIGHT.  UPON VISUAL INSPECTION OF WINGS, CREW NOTED RIGHT WING NR 13 AND NR 14 SPOILERS WERE ABOUT 10 TO 15 INCHES IN UP POSITION.  MAINTENANCE REPLACED BROKEN SPOILER CONTROL ROD END.  OPERATIONAL CHECK OK.
